A model of a radially symmetric cloud of self-attracting particles

Volume 23 / 1995

Tadeusz Nadzieja Applicationes Mathematicae 23 (1995), 169-178 DOI: 10.4064/am-23-2-169-178

Abstract

We consider a parabolic equation which describes the gravitational interaction of particles. Existence of solutions and their convergence to stationary states are studied.

Authors

  • Tadeusz Nadzieja

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image